Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Simple near-rings of differentiable transformations


Author: D. W. Blackett
Journal: Proc. Amer. Math. Soc. 7 (1956), 599-606
MSC: Primary 46.1X
DOI: https://doi.org/10.1090/S0002-9939-1956-0078655-7
MathSciNet review: 0078655
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. W. Blackett, Simple and semisimple near-rings, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 772-785. MR 0057844 (15:281a)
  • [2] W. E. Deskins, A radical for near-rings, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 825-827. MR 0064019 (16:212g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.1X

Retrieve articles in all journals with MSC: 46.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0078655-7
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society